MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE,JET

ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE,JET
Catalog Number 00515018200
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2 country: japan.
 
Event or Problem Description
It was reported that during inspection on an unknown date, the devices were found to be nonconforming, and the product tip was caught in the sealing area.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete and there is no additional information available.

Brand Name
HIGH CAPACITY NARROW INTRAMEDULLARY TIP
Common Device Name
LAVAGE,JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23407986
Report Number0001526350-2025-01371
Device Sequence Number8890888
Product Code FQH
UDI-Device Identifier00889024374966
UDI-Public(01)00889024374966(17)280411(10)81242379
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515018200
Device Lot Number81242379
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown